Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the equivalence between some multidimensional Hardy-type inequalities
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Federal University of Agriculture, Abeokuta, Ogun State.
2014 (English)In: Banach Journal of Mathematical Analysis, ISSN 1735-8787, Vol. 8, no 1Article in journal (Refereed) Published
Abstract [en]

We prove and discuss some power weighted Hardy-type inequalities on finite and infinite sets. In particular, it is proved that these inequalities are equivalent because they can all be reduced to an elementary inequality, which can be proved by Jensen inequality. Moreover, the corresponding limit (Pólya-Knopp type) inequalities and equivalence theorem are proved. All constants in these inequalities are sharp.

Place, publisher, year, edition, pages
2014. Vol. 8, no 1
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-6871Local ID: 5321d334-cb49-42fa-ac1b-a44fdaea585dOAI: oai:DiVA.org:ltu-6871DiVA: diva2:979757
Note
Validerad; 2014; 20131104 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(307 kB)13 downloads
File information
File name FULLTEXT01.pdfFile size 307 kBChecksum SHA-512
a808d3f26b252ec5dc14288931ec340562ecd7c3cf580378a5827e82d9fc0f2ad1fb022b4916b0a50ec71d7196651dbb62e796b2141c126dd5f8f8d4a1845089
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Oguntuase, JamesPersson, Lars-ErikSamko, Natasha
By organisation
Mathematical Science
In the same journal
Banach Journal of Mathematical Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 13 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 45 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf